# SDR DALA2024092709473

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 17,110 hours, 2,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 164848
- Condition: Inoperative
- Location: Zone 200
- Part time: 17,110 hours, 2,005 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3406 EMERGENCY LIGHTS ARE INOP AT SEATS 45B, 46B, 47B, 51B, 52B, 53B, 56B, 57B AND LAV AT DOOR 4L. CORRECTIVE ACTION: REPAIRED WIRE AND REPLACED POWER SUPPLY PER A330 AMM 33-52. (0577602)
